# SDR CALA2013083090883

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 72,222 hours, 26,468 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Migrated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL BETWEEN INBD & OTBD FLAP RT WING MIGRATED BACKWARDS & PARTIALLY DETACHED.  SECURED BULB SEAL.
